Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Note on the Standard Deviations of Samples of Two or Three

Andrew W. Young
Biometrika
Vol. 11, No. 3 (May, 1916), pp. 277-280
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331853
Stable URL: http://www.jstor.org/stable/2331853
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on the Standard Deviations of Samples of Two or Three
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[277]
    [277]
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280